Loading...
Loading...

Go to the content (press return)

The spectra of subKautz and cyclic Kautz digraphs

Author
Dalfo, C.
Type of activity
Journal article
Journal
Linear algebra and its applications
Date of publication
2017-10-15
Volume
531
First page
210
Last page
219
DOI
https://doi.org/10.1016/j.laa.2017.05.046 Open in new window
Repository
http://hdl.handle.net/2117/108455 Open in new window
URL
http://www.sciencedirect.com/science/article/pii/S0024379517303464 Open in new window
Abstract
Kautz digraphs K(d,l) are a well-known family of dense digraphs, widely studied as a good model for interconnection networks. Closely related with these, the cyclic Kautz CK(d,l) and the subKautz sK(d,2) digraphs were recently introduced by Böhmová, Huemer and the author. In this paper we propose a new method to obtain the complete spectra of subKautz sK(d,2) and cyclic Kautz CK(d,3) digraphs, for all d=3, through the Hoffman–McAndrew polynomial and regular partitions. This approach can be u...
Citation
Dalfo, C. The spectra of subKautz and cyclic Kautz digraphs. "Linear algebra and its applications", 15 Octubre 2017, vol. 531, p. 210-219.
Keywords
Adjacency matrix, Digraph, Hoffman–McAndrew polynomial, Kautz digraph, Quotient matrix, Regular partition, Spectrum
Group of research
COMBGRAPH - Combinatorics, Graph Theory and Applications

Participants

Attachments